# SDR HALA2011111900535

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 633 hours, 112 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NICK ON NR 24 BLADE NR 1 ENGINE, 6.5" FROM TIP, ZONE C, .3125 X .7500 OF AN INCH.  BENDED NR 24 BLADE IAW MM.  BLENDING FPI 9006-3, NR 2.  INSPECTED AND FOUND NO INDICATIONS. COMPLIED WITH TEST 11 IAW AMM 71-00-00-700-838-A.  ENGINE VIBRATIONS WITHIN LIMITS, ER-A. 43-497939-14, REV A COMPLETED.  OK FOR SERVICE.
